# SDR SWAA2015120846880

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 39,395 hours, 19,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6949956
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SAFETY STRAP FRAYED.  R & R SAFETY STRAP IAW MM.
